# SDR SWAA2021121447461

- Difficulty date: November 24, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 46,061 hours, 27,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 767 - 787, CARGO DOOR SURROUND FWD SHIELD HAD SEVERAL AREAS OF CORROSION.   REMOVED CORROSION ON FWD SHIELD IAW SRM 51-10-02-0G-0 ITEM 15. FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103.  REMOVED DAMAGED SHIELD IAW SRM 51-40-02-OG-0.   LOCATED AND DRILLED NEW SHIELD IAW DWG 146A0081 REV A. INSTALLATION ACCOMPLISHED ON FAULT TTG8Q004G200.
